# SDR ASAA2020081313015

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 23,187 hours, 7,482 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER FAULT LT CAME ON WHILE ATTEMPTING TO START THE APU ON ARRIVAL. GROUNDED - YES. FAULT CODES 49-31016 (OVERTEMP SHUTDOWN) AND 49-41012 (NO APU ROTATION SHUTDOWN) FOUND DURING TROUBLESHOOTING. OPENED COMPRESSOR PLELUM & INSPECTED FOR OBSTRUCTIONS AND DAMAGE, AIR INTAKE CLEAR, CW B737-900 FIM 49-40 TASK 803 & 49-40 TASK 811, OPERATED APU, STARTS NORMAL- APU HOLDS FULL ELECTRICAL & AIR LOAD.
